# SDR FDEA202010252649

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 1 SPOILER UPPER SURFACE IS PUNCTURED APPROXIMATELY 2" FROM OUTBOARD EDGE.   EVALUATED REMOVED SEAL TO FOM.  PERFORMED REPAIR, IAW B767 SRM 57-70-01-2R-1 FIG 201, SRM 57-70-01-0I-1 FIG 1, SRM 51-70-04-0G PARA 4 AND FIG 14, SRM 51-40-04-0G, SRM 51-40-08-0G, SRM 51-40-  05-0G, B767 AMM: 51-21-10-7 PARA 3.  MAJOR REPAIR.
